# SDR VNAA20250529026

- Difficulty date: April 21, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROSSBEAM SECTION (FS280) BTW LBL 9.00 / RBL 9.00.  CROSS BEAM FS.280 R/H WAS CLEANED AND NOT DAMAGED WAS FOUND PER CRJ-900 SRM 51-26-00-001-001-A01, EVALUATED WAS DUE EXCESSIVE CORROSIÓN ON LH CROSS BEAM FS.280 AT COCKPIT CABIN FLOOR WAS FOUND OFF OUT LIMITS PER CRJ-900 SRM 53-00-01-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND SRM 51-42-10-001-001-A01.
